MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-021; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-021; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-021
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Injury (2348); Reaction (2414)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mod con dist stem 17 x 155 mm; cat# 6276-7-017; lot# caxjc13f; v40 cocr lfit head 36mm/+5; cat#6260-9-236; lot# mle96d; trident x3 eccentric 10° 36mm id; cat# 663-10-36e; lot# mljad5; trident hemispherical multi; cat# 508-11-52e; lot# 30945401; 6.5 cancellous bone screw 20mm; cat# 2030-6520-1; lot# mll7n8; 6.5 cancellous bone screw 35mm; cat# 2030-6535-1; lot# mlkx6j; 6.5 cancellous bone screw 16mm; cat# 2030-6516-1; lot# mkev3p; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the reported device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to infection and elevated ion levels as well as suspected trunnionosis.A 36 +5 metal head and restoration modular stem construct were revised.Rep provided an x-ray, primary operative report, primary implant sheet, and explant picture, and reported that no further information is available.

Brand Name
21MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-021
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8420901
Report Number0002249697-2019-01325
Device Sequence Number1795513
Product Code LPH
UDI-Device Identifier04546540641076
UDI-Public04546540641076
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue Number6276-1-021
Device Lot Number35166602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR